MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Optical Problem (3001); Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the endoscope was having blackouts and noise occur frequently ".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the error described by the customer "endoscope having blackouts" could be confirmed.During the technical inspection, it was determined that the old software caused the tipcam to malfunction and the electronic components to transmit incorrect data.The error was corrected by programming the new software, and the tipcam was fully functional again.The cause of the error described was therefore unprogrammed software that should have been programmed by the user.The investigation did not reveal any root cause related to the device design, labeling, or manufacturing process.All quality control measures were met, and no non-conformities were found in the production records.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22983854
Report Number9610617-2025-01562
Device Sequence Number21189716
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/08/2025
04/13/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/03/2025
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown